# SDR MASA20201229148

- Difficulty date: December 5, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670316337
- Condition: Corroded
- Location: Fuselage Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE IN REF NRC S/N 00252, AFTER INTERNAL PRODUCTION DOUBLER REMOVAL, CORROSION ON INTERNAL FUSELAGE SKIN WAS FOUND ON DOUBLER SETTLEMENT AREA.  CORRECTIVE ACTION: AFTER INTERNAL PRODUCTION DOUBLER REMOVAL, ON INTERNAL FUSELAGE SKIN WAS FOUND ON DOUBLER SETTLEMENT AREA WAS REPAIRED.  PERFORMED PER CRJ900 AND EA 79-2020-069 REV P2.
